BibTeX record journals/automatica/LinB11

download as .bib file

@article{DBLP:journals/automatica/LinB11,
  author    = {Zhiyun Lin and
               Mireille E. Broucke},
  title     = {On a reachability problem for affine hypersurface systems on polytopes},
  journal   = {Automatica},
  volume    = {47},
  number    = {4},
  pages     = {769--775},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.automatica.2011.01.031},
  doi       = {10.1016/j.automatica.2011.01.031},
  timestamp = {Mon, 05 Jun 2017 20:51:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/LinB11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier